# SDR ABXA9500876

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 591016397
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 92-22-08, FOUND A CRACKED SHEAR TIE AT STA 996, LONGERON 18L.  REPLACED SHEAR TIE IAW DC-9 SRM 51-30-2 AND 51-30-5.
